# SDR SWAA2022052400254

- Difficulty date: April 27, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,525 hours, 12,701 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR PANEL 221BF HAS CORRODED INSERTS. / [01] REMOVED AND REPLACED FWD GALLEY FLOOR PANEL 221BF PER AMM 53-21-00.;[02] VERIFIED
